Discrete-time multiserver queue with impatient customers

Jeongsim Kim, Bara Kim, Jangha Kang

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

This reported work considers a discrete-time multiserver queue in which the customers wait for service for a limited time with a general distribution and leave the system if the service has not begun within that time. The customers arrive according to a Bernoulli process and the service times are geometrically distributed. Presented are exact expressions for the loss probability and the queue length distribution.

Original languageEnglish
Pages (from-to)38-39
Number of pages2
JournalElectronics Letters
Volume49
Issue number1
DOIs
Publication statusPublished - 2013 Jan 3

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this

Discrete-time multiserver queue with impatient customers. / Kim, Jeongsim; Kim, Bara; Kang, Jangha.

In: Electronics Letters, Vol. 49, No. 1, 03.01.2013, p. 38-39.

Research output: Contribution to journalArticle

Kim, Jeongsim ; Kim, Bara ; Kang, Jangha. / Discrete-time multiserver queue with impatient customers. In: Electronics Letters. 2013 ; Vol. 49, No. 1. pp. 38-39.
@article{0c968aab2ac14d9ba981b282b99dfa49,
title = "Discrete-time multiserver queue with impatient customers",
abstract = "This reported work considers a discrete-time multiserver queue in which the customers wait for service for a limited time with a general distribution and leave the system if the service has not begun within that time. The customers arrive according to a Bernoulli process and the service times are geometrically distributed. Presented are exact expressions for the loss probability and the queue length distribution.",
author = "Jeongsim Kim and Bara Kim and Jangha Kang",
year = "2013",
month = "1",
day = "3",
doi = "10.1049/el.2012.3520",
language = "English",
volume = "49",
pages = "38--39",
journal = "Electronics Letters",
issn = "0013-5194",
publisher = "Institution of Engineering and Technology",
number = "1",

}

TY - JOUR

T1 - Discrete-time multiserver queue with impatient customers

AU - Kim, Jeongsim

AU - Kim, Bara

AU - Kang, Jangha

PY - 2013/1/3

Y1 - 2013/1/3

N2 - This reported work considers a discrete-time multiserver queue in which the customers wait for service for a limited time with a general distribution and leave the system if the service has not begun within that time. The customers arrive according to a Bernoulli process and the service times are geometrically distributed. Presented are exact expressions for the loss probability and the queue length distribution.

AB - This reported work considers a discrete-time multiserver queue in which the customers wait for service for a limited time with a general distribution and leave the system if the service has not begun within that time. The customers arrive according to a Bernoulli process and the service times are geometrically distributed. Presented are exact expressions for the loss probability and the queue length distribution.

UR - http://www.scopus.com/inward/record.url?scp=84877732808&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84877732808&partnerID=8YFLogxK

U2 - 10.1049/el.2012.3520

DO - 10.1049/el.2012.3520

M3 - Article

AN - SCOPUS:84877732808

VL - 49

SP - 38

EP - 39

JO - Electronics Letters

JF - Electronics Letters

SN - 0013-5194

IS - 1

ER -